# SDR AALA200801449

- Difficulty date: June 1, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- Aircraft time: 73,186 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT LT NR ONE DOOR INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT AT LT NR ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
